# SDR R61A201804040445

- Difficulty date: March 22, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 11,550 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Part time: 11,550 hours, 7,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FWD WET AREA,  RT FLOOR SUPPORT CORRODED.  FOUND TO BE OUT OF LIMITS AND THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW 51-41-02, AND 51-43-04.  COMPLETION.
